| Model Number |
NX120 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
| Date of Event |
10/15/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reference code nx053z device name as vega ps tibial plateau cemented t2 serial number n/a batch number unknown udi device identifier (b)(4) udi production identifier unknown basic udi-di n/a unit of use udi-di (b)(4) manufacturing date unknown.Ref.Code device name batch ref.Code device name batch nx011z as vega ps femoral comp.Cemented f5n l unknown nn260p plug f/tibial plateau 51860099 nx044 patella 3-pegs p4 unknown nx120 vega ps gliding surface t2/2+ 10mm unknown investigation no product at hand.Therefore an investigation at the product is not possible.Pictorial documentation there are no pictures available.Batch history review the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Explanation and rationale in the light of the little information received and due the circumstance that we did not received the complained devices it is not possible to determine a root cause for the mentioned failure.Corrective action for this topic (vega loosening) a product safety case (psc) was initiated.
Event or Problem Description
It was reported that there was an issue with as vega knee.As a result of having the product implanted the patient has experienced knee pain, swelling, difficulty walking, and loosening and instability of the implant.The primary surgery occurred on (b)(6) 2012 and the revision surgery occurred on (b)(6) 2016.All available information has been provided at this time.If additional information becomes available the complaint will be updated accordingly.The adverse event / malfunction is filed under reference xc 100026196.Associated medwatches: 2916714-2020-00406 2916714-2020-00407 2916714-2020-00408 2916714-2020-00409 involved components: nx011z (ps femur cemented f5n lt) nn260p (peek plug f/ tibia) nx053z (ps tibia cemented t2) nx044 (universal patella p4) nx120 (ps pe insert t2/t2+, 10mm) the cement used is unidentified.